# SDR 2007UALA01423

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 38,601 hours, 4,721 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOPERATIVE AT SEAT 5F AFT.  SECURED CONNECTOR, OPS CHECKS NORMAL.
